Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 341, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 6, 2008, 3:37 AM CDT for Dallas County, Laclede County, Missouri. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 3:37 AM CDT (08:37 UTC)
- Expired
- Jun 6, 2008, 4:12 AM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dallas County, MO, Laclede County, MO
The radar
The Springfield radar (KSGF), 97 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:20 AM CDT | TSTM WND DMG | 6 W Lebanon, MO | TELEPHONE POLE BLOWN OVER. TIME OF REPORT ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 060836
SVRSGF
MOC059-105-060930-
/O.NEW.KSGF.SV.W.0341.080606T0837Z-080606T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 AM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LACLEDE COUNTY IN SOUTHWEST MISSOURI...
EAST CENTRAL DALLAS COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 430 AM CDT.
* AT 333 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR LONG LANE...OR 14 MILES SOUTHEAST OF
BUFFALO...MOVING NORTHEAST AT 44 MPH. THIS STORM IS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LEBANON BY 355 AM CDT.
THE TOWNS OF SLEEPER AND STOUTLAND ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE
MARKERS 112 AND 144.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3783 9240 3771 9241 3767 9230 3765 9228
3749 9292 3771 9290 3781 9256 3780 9254
3783 9250 3783 9245 3785 9242
TIME...MOT...LOC 0837Z 233DEG 39KT 3757 9284
$$
FOSTER2 follow-up statements
000
WWUS53 KSGF 060851
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 AM CDT FRI JUN 6 2008
MOC059-060902-
/O.CAN.KSGF.SV.W.0341.000000T0000Z-080606T0930Z/
DALLAS MO-
352 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DALLAS COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3783 9240 3771 9241 3767 9230 3765 9228
3754 9285 3772 9285 3781 9256 3780 9254
3783 9250 3783 9245 3785 9242
TIME...MOT...LOC 0852Z 233DEG 39KT 3767 9268
$$
MOC105-060930-
/O.CON.KSGF.SV.W.0341.000000T0000Z-080606T0930Z/
LACLEDE MO-
352 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR CENTRAL LACLEDE COUNTY...
AT 347 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR LEBANON...MOVING NORTHEAST AT 45 MPH. THIS
STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL LACLEDE COUNTY...INCLUDING THE TOWNS OF SLEEPER AND
STOUTLAND. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 115
AND 144.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3783 9240 3771 9241 3767 9230 3765 9228
3754 9285 3772 9285 3781 9256 3780 9254
3783 9250 3783 9245 3785 9242
TIME...MOT...LOC 0852Z 233DEG 39KT 3767 9268
$$
FOSTER000
WWUS53 KSGF 060912
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT FRI JUN 6 2008
MOC105-060922-
/O.CAN.KSGF.SV.W.0341.000000T0000Z-080606T0930Z/
LACLEDE MO-
412 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LACLEDE COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHWEST MISSOURI.
LAT...LON 3783 9240 3771 9241 3767 9230 3765 9228
3754 9285 3772 9285 3781 9256 3780 9254
3783 9250 3783 9245 3785 9242
TIME...MOT...LOC 0912Z 233DEG 39KT 3780 9246
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:46 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 6, 12:46 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT FRI JUN 6 2008
...UPDATE TO AVIATION...
.DISCUSSION...
A DANGEROUS WEATHER EPISODE FOR THE CENTRAL PLAINS IS IN PROGRESS
THIS AFTERNOON. SEVERE THUNDERSTORMS ARE DEVELOPING ALONG A DRYLINE
OVER CENTRAL KANSAS IN RESPONSE TO COOLING TEMPERATURES ALOFT
SPREADING OVER A HIGHLY SHEARED AND UNSTABLE AIRMASS. THE EVOLUTION
AND EASTWARD PROGRESSION OF THESE STORMS WILL COMPLETELY DICTATE HOW
FRIDAYS SEVERE WEATHER POTENTIAL WILL UNFOLD FOR EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS. DISCERNING
TIMING...POSITIONING...AND INTENSITY OF THUNDERSTORMS EARLY FRIDAY
MORNING INTO FRIDAY NIGHT WERE THE PRIMARY FOCUSES FOR TODAYS
FORECAST ANALYSIS.
THE LATEST FORECAST MODEL CONSENSUS SUGGESTS THAT TONIGHTS CENTRAL
PLAINS CONVECTION WILL CONGEAL INTO A SQUALL LINE...EVENTUALLY
IMPACTING WESTERN PORTIONS OF THE COUNTY WARNING AREA SOMETIME AFTER
2AM. DUE TO LOW LEVEL JET INFLUENCES...THESE STORMS WILL LIKELY
MAINTAIN SEVERE INTENSITY AS THEY TRANSLATE EAST INTO THE SGF CWA.
DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT FOR
AREAS ALONG AND WEST OF A LINE FROM JOPLIN TO SCHELL CITY.
FRIDAYS FORECAST REMAINS UNCERTAIN...AND THERE ARE A FEW DIFFERENT
SCENARIOS THAT COULD PLAY OUT. AGAIN...FRIDAYS STORM POTENTIAL IS
DEPENDENT UPON TONIGHTS CONVECTION...THEREFORE FRIDAYS FORECAST WILL
BECOME BETTER UNDERSTOOD WITH TIME. ULTIMATELY IF THE MORNING
CONVECTION EITHER SHIFTS EAST OF THE REGION OR DISSIPATES WHILE
CLOUD COVER ERODES...THEN THE AIRMASS COULD DESTABILIZE AND BECOME
VOLATILE. WHO KNOWS IF RESIDUAL OUTFLOW BOUNDARIES WILL TRIGGER
FRIDAY AFTERNOON CONVECTION. THE DRYLINE BECOMES STATIONARY OVER
SOUTHEAST KANSAS...WHICH COULD ALSO BECOME A TRIGGER.
IF CLOUD COVER PERSISTS AND THE AIRMASS REMAINS RAIN
CONTAMINATED...THEN THE SEVERE WEATHER POTENTIAL DECREASES. AS OF
NOW THERE IS NO SIGNALS WITHIN QPF OUTPUT FROM THE GFS OR THE WRF
THAT SUGGESTS ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON. BUT
I DO NOT SOLELY BUY INTO THIS ANALYSIS EITHER. A LOT OF DRY DESERT
AIR ADVECTS IN ALOFT AND SPREADS OVER THE WARM SECTOR FRIDAY
AFTERNOON. THIS COULD ERODE CLOUDS AND ALLOW THE AIRMASS TO
CHARGE. IT WILL BE INTERESTING TO SEE HOW FRIDAY MATERIALIZES. AT
ANY RATE...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD WILL BE
CLOSELY MONITORING ALL DATA SOURCES IN DETERMINING THE POTENTIAL FOR
HAZARDOUS WEATHER ON FRIDAY.
MOSTLY DRY AND HOT CONDITIONS WILL PERSIST THROUGH THE SATURDAY -
MONDAY TIME FRAME. AFTERNOON TEMPERATURES WILL CONSISTENTLY RANGE
FROM THE MID 80S TO LOWER 90S. A MOIST AIRMASS WILL REMAIN IN
PLACE...AND I CAN NOT COMPLETELY RULE OUT ISOLATED PULSE
THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING PERIODS.
AGAIN MOST LOCATIONS WILL REMAIN DRY.
THE LATEST MEDIUM RANGE MODELS INDICATE THAT THE NEXT ORGANIZED
EPISODE OF SHOWERS AND THUNDERSTORMS COULD IMPACT THE REGION NEXT
MONDAY NIGHT INTO TUESDAY. A COLD FRONT MOVES IN FROM THE
NORTH...BECOMING STATIONARY SOMEWHERE WITHIN OR NEAR THE CWA. THIS
FEATURE COULD BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS FOR A FEW
PERIODS...IF IT REMAINS STATIONARY FOR A LENGTH OF TIME.
CRAMER
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE....A SQUALL LINE OF THUNDERSTORMS WILL BE
AFFECTING KJLN AND KSGF DURING THE EARLY PERIODS OF THE FORECAST.
AN OUTFLOW BOUNDARY CONTINUES TO PROPEGATE AHEAD OF THE SQUALL
LINE WITH A WIND SHIFT FROM 180 DEGREES TO 310 DEGREES ASSOCIATED
WITH THE PASSAGE OF THE OUTFLOW BOUNDARY AT KJLN. THE SQUALL LINE
WILL EFFECT KSGF AROUND 08Z. VISIBILITES AND CEILINGS WILL BE
REDUCED TO MVFR AT TIMES AS TSRA MOVES IN.
ANGLE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR MOZ055-056-
066>069-077>081-088>091-093>095-101>104.
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MOZ066-067-
077-078-088-089.
KS...WIND ADVISORY UNTIL 1 AM CDT EARLY THIS MORNING FOR KSZ073-097-
101.
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR KSZ073-097-
101.
&&Hazardous weather outlook, Jun 6, 2:41 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 241 AM CDT FRI JUN 6 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070745- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 241 AM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SOUTH WINDS OF 20 TO 30 MPH CAN BE EXPECTED TONIGHT ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI IN ADVANCE OF A STRONG AREA OF LOW PRESSURE. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL GRADUALLY SHIFT EASTWARD OVERNIGHT. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH. HOWEVER...QUARTER SIZE HAIL AND ISOLATED TORNADOES CAN NOT BE RULED OUT DUE TO SIGNIFICANT AMOUNTS OF WIND SHEAR IN THE LOWER ATMOSPHERE. THE THREAT FOR SEVERE WEATHER WILL EXIST WEST OF A LINE FROM NEAR VIENNA TO GAINESVILLE THROUGH 6 AM. HEAVY RAIN AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS AS SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL TRAVEL OVER SIMILAR PATHS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ONGOING STRONG TO SEVERE THUNDERSTORMS FRIDAY MORNING WILL SHIFT EAST INTO THE MISSOURI OZARKS. DAYTIME HEATING FRIDAY AFTERNOON WILL LIKELY RESULT IN EITHER INTENSIFYING EXISTING STORMS...OR REDEVELOPING ADDITIONAL THUNDERSTORMS. IF RAIN AND CLOUD COVER CONTAMINATE THE OSAGE PLAINS AND OZARKS AIRMASS THROUGHOUT MOST OF FRIDAY...THEN THE RISK FOR ADDITIONAL SEVERE THUNDERSTORMS WOULD DECREASE. HOWEVER...IF THE OSAGE PLAINS AND OZARKS AIRMASS REMAINS SUNNY AND THE ATMOSPHERE DESTABILIZES AS A RESULT OF DAYTIME HEATING ...EXPECTED WIND SHEAR MAGNITUDES WOULD CREATE AN ENVIRONMENT FOR ALL MODES OF SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THE POTENTIAL SLOW MOVEMENT OF THIS ACTIVITY WILL RESULT IN HEAVY RAINFALL AND A LOCALIZED RISK OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Jun 6, 2:23 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0218 AM TSTM WND GST 4 NW PIERCE CITY 36.99N 94.05W
06/06/2008 E70 MPH LAWRENCE MO AMATEUR RADIO
LARGE LIMBS BLOWING ACROSS HIGHWAY.
&&
HATCHLocal storm report, Jun 6, 2:24 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0221 AM TSTM WND DMG 3 N PIERCE CITY 36.99N 94.00W
06/06/2008 LAWRENCE MO AMATEUR RADIO
LARGE TREE DOWN ACROSS ROAD.
&&
HATCHLocal storm report, Jun 6, 2:30 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0229 AM TSTM WND GST EL DORADO SPRINGS 37.88N 94.02W
06/06/2008 E65 MPH CEDAR MO PUBLIC
&&
HATCHLocal storm report, Jun 6, 2:42 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0241 AM TSTM WND GST MILLER 37.21N 93.84W
06/06/2008 E70 MPH LAWRENCE MO PUBLIC
WINDS ESTIMATED AT 60 TO 70 MPH.
&&
HATCHLocal storm report, Jun 6, 2:54 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND GST MOUNT VERNON 37.10N 93.82W
06/06/2008 E60 MPH LAWRENCE MO PUBLIC
&&
HATCHLocal storm report, Jun 6, 3:18 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 AM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST MONETT 36.92N 93.93W
06/06/2008 E70 MPH BARRY MO LAW ENFORCEMENT
OFFICER INDICATED WINDS OF 60 TO 70 MPH.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Jun 5, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 46 min |
| Jun 5, 11:43 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Jun 6, 12:16 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 67 min |
| Jun 6, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 62 min |
| Jun 6, 1:52 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 53 min |
| Jun 6, 1:58 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 27 min |
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 36 min |
| Jun 6, 2:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 45 min |
| Jun 6, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 61 min |
| Jun 6, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 54 min |
| Jun 6, 2:51 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 5 hr |
| Jun 6, 3:03 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Miller, Morgan | 40 min |
| Jun 6, 4:06 AM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Lawrence, Polk, Webster | 3 hr |
| Jun 6, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 6, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 35 min |
| Jun 6, 4:50 AM CDT | Areal Flood Advisory | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 107 min |
| Jun 6, 9:35 AM CDT | River Flood Warning | SGF | Vernon | 48 hr |
| Jun 6, 10:42 AM CDT | Areal Flood Advisory | SGF | Barry, Camden, Christian, Dade, Dallas, Greene and 11 more | 6 hr |
| Jun 6, 11:02 AM CDT | Flash Flood Warning | SGF | Greene | 3 hr |
| Jun 6, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 25 min |
| Jun 6, 11:55 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more | 6 hr |
| Jun 6, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 31 min |
| Jun 6, 12:44 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 31 min |
| Jun 6, 12:54 PM CDT | Flash Flood Warning | SGF | Phelps | 5 hr |
| Jun 6, 1:22 PM CDT | Tornado Warning | SGF | Phelps | 38 min |
| Jun 6, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 45 min |
| Jun 6, 1:44 PM CDT | Flash Flood Warning | SGF | Dade, Jasper | 9 hr |
| Jun 6, 1:57 PM CDT | Tornado Warning | SGF | Phelps | 18 min |
| Jun 6, 2:15 PM CDT | Tornado Warning | SGF | Phelps | 22 min |
| Jun 6, 4:17 PM CDT | Tornado Warning | SGF | Wright | 28 min |
| Jun 6, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 49 min |
| Jun 6, 4:51 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Jun 6, 5:30 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 7 hr |
| Jun 6, 5:38 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 6 hr |
| Jun 6, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 47 min |
| Jun 6, 6:41 PM CDT | Tornado Warning | SGF | Polk | 64 min |
| Jun 6, 6:55 PM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.